Ok so the 27th of may i was supposed to start my period o got the depo the same day but they said It doesn't take effect till 7 days but I still haven't gotten my period and my Brest are sore and i gag a Lil and in my private area I kinda hurts a Lil and my stomach feels weird like it feels yucky is there any way I can be pregnant or did the depo stop it from coming the same day
Unless you were pregnant before getting Depo Provera, the shot will be the cause of you not getting your period. It will make things pretty irregular for a whil, & you may get spotting or bleeding at random times. This usually stops by the time you've had 2 or 3 shots. At that point, most people don't get any bleeding at all.
If you get your first shot on the first 5 days of your period, then it is effective as a contraceptive immediately. Outside of the time, you need to wait 7 days before you're covered. That doesn't stop the side effects (such as your periods stopping or becoming irregular) from happening.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Sep 2014 • 1 answer
Posted 25 Dec 2014 • 1 answer
Was on depo provera for a year. Came off of it in Jan. Light period for 2 days, could I be pregnant?
Posted 6 Apr 2015 • 2 answers
Depo-Provera - I got my first shot 3 months ago and haven't had a period since, could I be pregnant?
Posted 24 Apr 2015 • 1 answer
Posted 15 Mar 2016 • 1 answer